# SDR R61A201705130351

- Difficulty date: May 13, 2017
- Submitted: May 19, 2017
- Operation: Air carrier
- Aircraft: N127HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000206
- Aircraft time: 24,161 hours, 18,929 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Condition: Corroded
- Location: Frame 16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK FOUND,  FWD WET AREA 9 HOLE DOUBLER HAS A SPOT OF CORROSION AT FRAMES 16.  REMOVED AND REPLACED 9 HOLE DOUBLER AND RESTORED SURFACE PROTECTION IAW SRM
51-23-04, 51-10-03, 51-40-02, 51-41-02, AND 51-23-06.
